# SDR VQIA201110050025

- Difficulty date: October 5, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N621VA
- Make and model: Airbus A320-214
- Aircraft serial: 2616
- Engine: Cfmint CFM565B4P
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347220924500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION AT MAIN CABIN AFT FLOOR SUPPORT FR 66, RBL 55 AND FOUND WITHIN LIMITS IAW SRM 51-22-00.  REMOVED CORROSION AT RBL 49, FR 66, ORIGINAL MATERIAL .100, MATERIAL LOSS .020, MATERIAL REMAINING .080 FOUND OUT OF LIMITS IAW A320, SRM 53-41-15.  R & R SEAT TRACK BEAM AT FR 66, RBL 49 IAW 53-41-15.
